# SDR DALA2025081806144

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS MEASUREMENT THICKNESS WAS ACCOMPLISHED FLOOR SUPPORTS (1 EAS) BTW STA 328-344 LBL 12. FLOOR SUPPORT (1 EAS) BTW STA 328-344 LBL 12 PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
